# SDR SWAA2022050394245

- Difficulty date: April 13, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,082 hours, 9,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN RT TRANS ANGLE CORRODED IN NUMEROUS AREAS STA 500A TO 500I. / [01] REMOVED AND REPLACED R/H TRANSITION ANGLE PER SRM 51-10-02
